# SDR UALA2013020500698

- Difficulty date: February 4, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 47,440 hours, 18,954 cycles
- Engine: Iae V2522A5
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FLYS 3 DEG LEFT BANK RUDDER .5 LEFT IN LEVEL FLT, 300 KTS, 5 DEG LEFT BANK AT 320 KTS.  ADJUSTED OF RUDDER TRIM ACTUATION IAW AMM 27-22-00-820-001-A AND ADJUSTED OF RUDDER POSITION INDICATING IAW AMM27-25-00-820-001-A.
